Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

I need an answer asap!

I started taking phentermine 37.5 one week ago but instead of having energy i'm very tired, sleepy and most of the time dizzy, i want to make sure this pills is not giving me a reaction. Any suggestion please???
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Dizziness is a side effect of the drug Phenteramine but it causes difficulty in sleeping rather than increased sleepiness. For your symptoms, anemia,chronic fatigue  syndrome,hypothyroidism, disorders of the hypothalamus,psychiatric disorders like depression and sleep-related breathing disorders should be ruled out.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.